# SDR DALA2017091606925

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR FRAME WEB BS 200, LONGERON 18L.  A REPAIR WAS ACCOMPLISHED IAW ETI-17-17-160, REV 3,  AND ER/A 560920-14, REV ORIGINAL.
